Journal of Differential Geometry

The topology of four-dimensional manifolds

Michael Hartley Freedman

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Differential Geom. Volume 17, Number 3 (1982), 357-453.

First available in Project Euclid: 25 June 2008

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57N12: Topology of $E^3$ and $S^3$ [See also 57M40]
Secondary: 57R80: $h$- and $s$-cobordism 57R99: None of the above, but in this section


Freedman, Michael Hartley. The topology of four-dimensional manifolds. J. Differential Geom. 17 (1982), no. 3, 357--453.

Export citation